So I have started taking propranolol 64 days ago. My dr sent a Rx out to the pharmacy. I have took one dose a day for the past 60 days. When I went to refill for the 3rd time, I noticed the dosage was different from the first 2 bottles. It turns out the pharmacy had been giving me 120mg instead of 20mg. They misread propranolol HCl 20mg, as 120mg.
Within those 2 months I have experienced horrible pressure at the top of my head, (thought it was migraines) and I was hospitalized about 2 weeks ago to the ER. I went into shock and had a seizure on my driveway at home. I since then spoke to my Dr. over the phone yesterday and i told him I was having really high blood pressure and was feeling strange. He told me to go down to 20. I feel really strange and my heart is under a great deal of stress I believe.
I went to the pharmacist for 2nd opinion, however she couldn't follow my story and i just ended up leaving in tears. My blood pressure yesterday read 164/113 and 79bpm. I was extremely light headed and could not function normally. I don't know what to do. Isn't it dangerous to go from 120mg to 0mg for 4 days and then go up to 20mg?
I don't know what to do, I just want some help or advice. I am 24 years old and weigh about 106lbs. Any help or advice would be most appreciated.